# SDR UPS03841046

- Difficulty date: July 8, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  CABIN FLOOR TRACK -F- HAS WORN SCALLOPS FROM STA 740-770.  REMOVED DAMAGED SEAT TRACK AND SPLICED NEW SEAT TRACK AND ADDED 2 SPLICE CHANNELS IAW UPS EO DC8-5320-5167.  FABRICATED, LOCATED AND DRILLED HOLES IAW UPS EO DC8-5320-5167 AND DWG DC8-53B-003.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21D AND 51-3-0.
